On pseudo symmetric monomial curves

Date
2018
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Communications in Algebra
Print ISSN
0092-7872
Electronic ISSN
1532-4125
Publisher
Taylor & Francis
Volume
46
Issue
6
Pages
2561 - 2573
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We study monomial curves, toric ideals and monomial algebras associated to 4-generated pseudo symmetric numerical semigroups. Namely, we determine indispensable binomials of these toric ideals, give a characterization for these monomial algebras to have strongly indispensable minimal graded free resolutions. We also characterize when the tangent cones of these monomial curves at the origin are Cohen–Macaulay.

Course
Other identifiers
Book Title
Keywords
Free resolution, Hilbert function, Indispensable binomial, Monomial curve, Numerical semigroup, Rossi’s conjecture, Tangent cone
Citation
Published Version (Please cite this version)